# SDR GTIA020276

- Difficulty date: April 2, 2002
- Submitted: May 1, 2002
- Operation: Air carrier
- Aircraft: N824NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53015
- System (JASC): 2740 · Stabilizer Control System
- Part: Relay
- Part number: 920710296
- Part serial: 03687
- Condition: Failed
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DTW - PRIMARY TRIM NOSE DOWN INOPERATIVE FROM YOKE TRIM SWITCHES.  REPLACED DOWN TRIM RELAY OP'S CHECKED GOOD IAW MD80 MM 27-40-01.  (M)
